I took risperdal for 5 years up until it started making me almost pass out when going from a sitting to a standing position.
Now I take geodon but I don’t like it as well, and I want to switch back to risperdal.
Has anyone ever gone back to a med that they had unpleasant side effects from? Were the side effects still a problem?
My pdoc appt is in couple weeks…
I went back to abilify. The anxiety and restlessness got to me the first time. But it was the only thing that worked.
Now I manage the anxiety by taking large amounts of L-theanine.
I have been on Risperidone twice and my doctor didn’t mind prescribing it again.
It may have caused a drop in blood pressure when you stood up, maybe an adjustment in dose and the time you take the medication will help.
Yes, I think it was a drop in blood pressure.
But I got the lightheadness on 2mg and 3mg pills, which confused my pdoc.
I am on 3mg …soon going to 2mg…!!! It helps me to sleep…thanks…
I had the same side effect on quetiapine (I think it is called orthostatic hypotension).
Yes, I have. I quit taking Risperdal because of akithesia. I went back to it years later and the akithesia wasn’t near as bad the second time.
I had the same side effect, plus many others, on Zyprexa. I never wanted to return to that.
I’m now on Haldol. I had really bad side effects before, but went back on it on a lower dose. It’s better now. Or maybe I just got used to the side effects.
You could give it a try!
My father was reminding me of how physically healthy I was when I was taking Abilify.
I managed to lose a lot of weight while on it and my blood sugar levels were normal.
I might ask my doctor to see if I can try Rexulti, a close cousin to Abilify.
I’ll see what happens.
That might be a good idea, @Wave.
I have done this before, it didn’t really go well for me, I would get the exact same side effects I got the first time and end up quitting again
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.